If you need an accessible version of this item please contact JSTOR User Support

Optimal Growth Portfolios When Yields are Serially Correlated

Nils H. Hakansson and Tien-Ching Liu
The Review of Economics and Statistics
Vol. 52, No. 4 (Nov., 1970), pp. 385-394
Published by: MIT Press
DOI: 10.2307/1926315
Stable URL: http://www.jstor.org/stable/1926315
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Optimal Growth Portfolios When Yields are Serially Correlated
Preview not available

Page Thumbnails

  • Thumbnail: Page 
385
    385
  • Thumbnail: Page 
386
    386
  • Thumbnail: Page 
387
    387
  • Thumbnail: Page 
388
    388
  • Thumbnail: Page 
389
    389
  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391
  • Thumbnail: Page 
392
    392
  • Thumbnail: Page 
393
    393
  • Thumbnail: Page 
394
    394